# SDR DHL2007748001

- Difficulty date: October 22, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BS  870 BELOW LEAD CONTROL VALVE, BULKHEAD HAS 2 INCH CRACK.  CUT OUT DAMAGED AREA BELOW APU LEAD CONTROL, CUT OUT 2" BY .75".  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-10-9 FIGURE 5.  HEAT TREATED TO 150-190 KSI PER SPEC PO NR 7307279.  ALL PARTS TREATED AND PRIMED IAW SRM 51-10-2.
